# SDR SWAA2023013081536

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 AT LBL 45 PASSENGER CABIN AT FWD GALLEY AREA 2022-691829<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 AT LBL 45 PASSENGER CABIN AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 AT LBL 45 PASSENGER CABIN AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV -.  SEE INDIVIDUAL SIGNS-OFF BELOW. RII
